Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Sweating, itchiness, dry skin near private parts. Using dettol, dusting powder. Treatment?

Hi, At first my private part started by being sweaty maybe like 30mins after bath. so i have been using dusting powder to prevent the sweatiness, but now I seem to notice itchiness from both side spreading. i started using detol to control the itchiness, and at time use salt (not frequently) on the area when I m having a bath. Now some area at both side looks to be drying, while it still spreads, and the base of my genital also itch. I need to know what cream can be recommended to get clear symptom and clear my skin to its original.
Asked On : Sun, 22 Jul 2012
Answers:  1 Views:  882
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, Thanks for query,
It seems that you might be having tinea infection on the part.
Avoid applying dettol.
Apply antifungal lotion or cream like Micoderm,Multifungin.
For itching you may take antihistamine tablet as and when required.
Keep that part airy and healthy.
Ok and bye.
Answered: Sun, 22 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor